RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 10, Pages 1659–1665 (Mi de5306)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the question of the well-posedness of an optimal control problem

O. Abdyrakhmanov, A. V. Kryazhimskiy

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (1024 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.977.5
Received: 09.03.1982

Citation: O. Abdyrakhmanov, A. V. Kryazhimskiy, “On the question of the well-posedness of an optimal control problem”, Differ. Uravn., 20:10 (1984), 1659–1665

Citation in format AMSBIB
\Bibitem{AbdKry84}
\by O.~Abdyrakhmanov, A.~V.~Kryazhimskiy
\paper On the question of the well-posedness of an optimal control problem
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 10
\pages 1659--1665
\mathnet{http://mi.mathnet.ru/de5306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=767873}


Linking options:
  • http://mi.mathnet.ru/eng/de5306
  • http://mi.mathnet.ru/eng/de/v20/i10/p1659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Khlopin, “Stability against small noises in control problems with non-Lipschitz right-hand side of the dynamic equation”, Autom. Remote Control, 69:3 (2008), 419–433  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:18
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019